Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 189, NWS Atlanta, GA

December 11, 2018Chattahoochee County, Muscogee County, Georgia; Lee County, Russell County, Alabama

NWS Atlanta, GA issued this river flood warning at Dec 11, 2018, 8:50 AM EST for Chattahoochee County, Muscogee County, Georgia; Lee County, Russell County, Alabama. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Dec 11, 2018, 8:50 AM EST (13:50 UTC)
Expired
Dec 12, 2018, 4:20 AM EST
In force
20 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Lee County, AL, Russell County, AL, Chattahoochee County, GA, Muscogee County, GA

The river

Written for the forecast point Chattahoochee River at 14th Street at Columbus (CBUG1). The gauge peaked at 27.06 ft at Dec 11, 2018, 10:00 AM EST.

actionminormoderate2530354012/1112/1212/13
Action stage
25 ft
Minor stage
27 ft
Moderate stage
42 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02341460, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

853 
WGUS42 KFFC 111350
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
850 AM EST Tue Dec 11 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

ALC081-113-GAC053-215-120349-
/O.NEW.KFFC.FL.W.0189.181211T1350Z-181212T0920Z/
/CBUG1.1.ER.181211T1215Z.181211T1800Z.181212T0320Z.NO/
850 AM EST Tue Dec 11 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Chattahoochee River near Columbus.
* From this morning until late tonight.
* At 8 AM Tuesday the stage was 27 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 27 feet.
* The river will continue rising to near 28 feet by this afternoon.
  The river will fall below flood stage tonight.
* At 28 feet...Minor flooding continues along the river upstream 
  and downstream from the gage on the 14th Street bridge. Portions of
  the River Walk in Columbus will be flooded around one foot deep and
  closed to the public. The Phenix City Amphitheater on the Alabama 
  side will begin to flood.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$
2 follow-up statements
373 
WGUS82 KFFC 111520
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1020 AM EST Tue Dec 11 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Armuchee Creek near Armuchee affecting Floyd County 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Oostanaula River near Calhoun affecting Gordon County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 


GAC059-133-219-120519-
/O.EXT.KFFC.FL.W.0174.000000T0000Z-181213T0508Z/
/PNFG1.2.ER.181209T1903Z.181212T0000Z.181212T2308Z.NO/
1020 AM EST Tue Dec 11 2018

...Flood Warning extended until late Wednesday night...The Flood 
Warning continues for
  The Oconee River near Penfield.
* Until late Wednesday night.
* At 10 AM Tuesday the stage was 17.0 feet...and rising.
* Minor flooding is occurring and moderate flooding is forecast.
* Flood stage is 13 feet.
* The river will continue rising to near 19 feet by this evening. 
  The river will fall below flood stage tomorrow evening.
* At 18 feet...Moderate flooding begins. Ward Road floods and cuts 
  off access to L.C. Curtis and Son Sand and Gravel Company. 
  Irrigation systems also begin to flood and need to be moved to 
  higher ground.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC303-319-120519-
/O.CON.KFFC.FL.W.0188.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.181210T1734Z.181211T1430Z.000000T0000Z.NR/
1020 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 9 AM Tuesday the stage was 19 feet...and nearly steady.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 19 feet...Minor flooding continues to expand into the 
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will begin to 
  surround the elevated USGS gage house.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-120519-
/O.CON.KFFC.FL.W.0187.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.181211T1445Z.181213T1800Z.000000T0000Z.NO/
1020 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Oconee River near Oconee.
* From late this morning until further notice.
* At 10 AM Tuesday the stage was 17 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by late this morning and 
  continue to rise to near 20 feet by Thursday early afternoon.
* At 21 feet...Moderate flooding begins. The dirt parking lot by 
  the Old Balls Ferry Road boat ramp is under one to three feet of 
  water. The end of Old Balls Ferry Road begins to flood. Flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC313-120519-
/O.CON.KFFC.FL.W.0165.000000T0000Z-181212T0718Z/
/CHCG1.1.ER.181209T1138Z.181211T0800Z.181212T0118Z.UU/
1020 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until late tonight.
* At 10 AM Tuesday the stage was 18.8 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 18 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-213-313-120000-
/O.EXT.KFFC.FL.W.0185.000000T0000Z-181212T0000Z/
/TLNG1.1.ER.181211T0445Z.181211T1445Z.181211T1800Z.NO/
1020 AM EST Tue Dec 11 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Conasauga River near Tilton.
* Until this evening.
* At 10 AM Tuesday the stage was 18.4 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by this 
  afternoon.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
  woodlands...fields and pastures along the river  upstream and 
  downstream from the gage on the Brackett Ridge Road bridge.
  

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC129-120519-
/O.CON.KFFC.FL.W.0181.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181209T2357Z.181210T2230Z.000000T0000Z.NO/
1020 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 10 AM Tuesday the stage was 21.4 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 21 feet...Minor flooding begins of woodlands...fields and 
  pastures upstream and downstream from the gage behind a water 
  treatment plant off Mauldin Road. A boat ramp and portions of a 
  small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under water.
  

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC115-112052-
/O.EXT.KFFC.FL.W.0178.000000T0000Z-181211T2052Z/
/ARCG1.1.ER.181209T2040Z.181210T1115Z.181211T1452Z.UU/
1020 AM EST Tue Dec 11 2018

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Armuchee Creek near Armuchee.
* Until this afternoon.
* At 9 AM Tuesday the stage was 19.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* The river will continue to fall to below flood stage by late this 
  morning.
* At 19 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begins along the creek upstream and
  downstream from the gage on Old Dalton Road.
  

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$

GAC115-120519-
/O.CON.KFFC.FL.W.0176.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181209T1933Z.181211T0445Z.000000T0000Z.NO/
1020 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 9 AM Tuesday the stage was 26.5 feet...and nearly steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-120519-
/O.CON.KFFC.FL.W.0186.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.181209T2322Z.181211T1200Z.000000T0000Z.NO/
1020 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Tuesday the stage was 573.7 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 573 feet...Minor flooding continues to expand further into the
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage behind Plant Hammond. The access road near
  the intakes behind the plant begins to flood. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under 3 feet of water.

  
&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

ALC081-113-GAC053-215-120519-
/O.CON.KFFC.FL.W.0189.000000T0000Z-181212T0920Z/
/CBUG1.1.ER.181211T1215Z.181211T1800Z.181212T0320Z.NO/
1020 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Chattahoochee River near Columbus.
* Until late tonight.
* At 10 AM Tuesday the stage was 27.1 feet...and nearly steady.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 27 feet.
* The river will continue rising to near 28 feet by this afternoon.
  The river will fall below flood stage tonight.
* At 28 feet...Minor flooding continues along the river upstream 
  and downstream from the gage on the 14th Street bridge. Portions of
  the River Walk in Columbus will be flooded around one foot deep and
  closed to the public. The Phenix City Amphitheater on the Alabama 
  side will begin to flood.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC113-255-120000-
/O.CON.KFFC.FL.W.0184.000000T0000Z-181212T0000Z/
/GRFG1.1.ER.181211T0337Z.181211T0945Z.181211T1800Z.NO/
1020 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until this evening.
* At 9 AM Tuesday the stage was 12 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by this 
  afternoon.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands...fields and pasture upstream and downstream from the 
  gage on Georgia Highway 16 or Newnan Road.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC021-153-169-207-289-120519-
/O.EXT.KFFC.FL.W.0179.000000T0000Z-181213T2136Z/
/MACG1.1.ER.181209T2247Z.181211T0730Z.181213T1536Z.NO/
1020 AM EST Tue Dec 11 2018

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Ocmulgee River near Macon.
* Until Thursday afternoon.
* At 9 AM Tuesday the stage was 21.4 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 18 feet.
* At 21 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be up to two 
  feet deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands east of Macon
  and well downstream will be under 1 to 4 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$
424 
WGUS82 KFFC 111745
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1245 PM EST Tue Dec 11 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties

 
ALC081-113-GAC053-215-111815-
/O.CAN.KFFC.FL.W.0189.000000T0000Z-181212T0920Z/
/CBUG1.1.ER.181211T1215Z.181211T1500Z.181211T1518Z.NO/
1245 PM EST Tue Dec 11 2018

The Flood Warning is cancelled for
  The Chattahoochee River near Columbus.
* This takes effect immediately.
* Until late tonight.
* At 12 PM Tuesday the stage was 26.9 feet...and slowly falling.
* Flood stage is 27 feet.
* The river will continue to fall.
* At 27 feet...Flood stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the 14th Street 
  bridge. Portions of the River Walk in Columbus begin to flood and 
  will be closed to the public. The water level continues to approach
  the foundation of the Phenix City Amphitheater in Alabama.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC113-255-111815-
/O.CAN.KFFC.FL.W.0184.000000T0000Z-181212T0000Z/
/GRFG1.1.ER.181211T0337Z.181211T0945Z.181211T1452Z.NO/
1245 PM EST Tue Dec 11 2018

The Flood Warning is cancelled for
  The Flint River near Griffin Hwy. 16.
* This takes effect immediately.
* Until this evening.
* At 11 AM Tuesday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands...fields and pasture upstream and downstream from the 
  gage on Georgia Highway 16 or Newnan Road.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 11, 8:43 AM EST, 7 minutes earlier.

Area forecast discussion, Dec 11, 8:43 AM EST, 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
843 AM EST Tue Dec 11 2018

.UPDATE...
No changes to the forecast. Dry weather will continue.

BDL

&&

PREV DISCUSSION... /Issued 625 AM EST Tue Dec 11 2018/

SHORT TERM /Today through Wednesday/...

Clearing skies and moderating temperatures today as the complex
system that has plagued the region over the past several days
finally exits. Still looking at a chance for some patchy black ice
early this morning, generally from the northern and western Atlanta
suburbs northward. Temperatures have been a bit slow to fall outside
of the far north/northwest, but should dip to around or below
freezing north of the I-85 corridor. Patchy fog early this morning
is expected to diminish quickly as well, mainly by or soon after sun-
up.

Otherwise, dry with seasonal temperatures through Wednesday as the
upper flow transitions quickly from northwesterly today to
southwesterly tomorrow ahead of the next trough digging into the
center of the country.

20

LONG TERM /Wednesday Night through Monday/...

The next major trough deepening into the southwest will begin to
affect our area at the start of the long term. The latest model
runs have been a bit slower on bringing moisture back and it looks
as if any rain may hold off until after sunrise Thursday. So...no
mention of winter precipitation for Wednesday night. Best rainfall
chances still on track for Thursday night into Friday night. Rain
should be diminishing Saturday as the closed upper low pulls
northeast into the southern Appalachians. A mention of
thunderstorms still looks okay for Friday ahead of the surface
low. ECMWF still slower and farther south with the upper low for
Sunday with the possibility of a few lingering showers. However
for now have continued with the drier solution with no mention of
pops Sunday through Monday.

41

AVIATION...
12Z Update...

MVFR/IFR ceilings diminishing and pushing southeast. Atlanta metro
TAF sites generally VFR already and should remain so. KPDK will see
brief IFR ceilings around 12Z, but should be VFR by 13Z. KAHN/KMCN/
KCSG will see some MVFR to IFR ceilings/visibilities through around
14-15Z. Skies clear across the forecast area by 18-20Z. Winds west
to north 3-8kt.

//ATL Confidence...12Z Update...

High.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  31  53  36 /   0   0   0   5
Atlanta         50  30  53  39 /   0   0   0   5
Blairsville     47  25  49  33 /   0   0   0  10
Cartersville    49  29  52  37 /   0   0   0  10
Columbus        54  30  56  40 /   0   0   0  10
Gainesville     50  30  51  37 /   0   0   0   5
Macon           53  30  55  36 /   0   0   0   5
Rome            49  29  52  37 /   0   0   0  10
Peachtree City  51  30  54  36 /   0   0   0  10
Vidalia         54  32  58  38 /   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....01
AVIATION...BDL
Hazardous weather outlook, Dec 11, 4:37 AM EST, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
437 AM EST Tue Dec 11 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
437 AM EST Tue Dec 11 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

...BLACK ICE AND ICY SPOTS CAN BE EXPECTED ACROSS NORTH AND
PORTIONS OF CENTRAL GEORGIA THIS MORNING...

Moisture remaining on roads combining with freezing temperatures
will lead to slick spots on some roads...bridges...and overpasses.

For more information please see the special weather statement
regarding icy spots and black ice.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Rain will develop again Thursday and continue through Saturday. A
few thunderstorms are possible mainly Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Dec 11, 3:55 AM EST, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
355 AM EST Tue Dec 11 2018

GAZ001>009-011>016-019>025-030>035-041>045-052>055-066-111600-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Haralson-Carroll-Douglas-
South Fulton-DeKalb-Heard-Coweta-Fayette-Clayton-Troup-
355 AM EST Tue Dec 11 2018

...ICY SPOTS AND BLACK ICE EXPECTED TUESDAY MORNING...

Temperatures will drop into the upper 20s to lower 30s across north
and portions of central Georgia early this morning. The colder
temperatures combined with moisture left on surfaces from recent
precipitation will lead to slick or icy spots on roads as well as
other surfaces such as porches, decks, and sidewalks, this morning.
The most likely locations for black ice on roadways will be secondary
or untreated roads, especially on bridges and overpasses. The threat
of black ice and slick spots will diminish through the morning hours
as temperatures are expected to warm through Tuesday afternoon to
well above freezing. Use caution and allow extra time to reach your
destination if traveling this morning.

Nearby

River Flood Warnings in Georgia, 2018River Flood Warnings in Alabama, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.